MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA25-120/I20-40
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
An afx bifurcated, vela suprarenal and infrarenal extension, and one (1) iliac limb was implanted to treat an abdominal aortic aneurysm.It was noted that during the index procedure, a flared iliac limb was placed with the intent of coiling at some point in the future.The physician decided its time as the right iliac aneurysm is growing.A secondary procedure was completed on (b)(6) 2018, the physician elected to implant three ovation iliac limbs.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation, based on the information received there was unsubstantial evidence to support the following reported events; a iliac aneurysm enlargement and a secondary procedure.The most likely cause of the distal right loss of seal was the off-label iliac anatomy even with an off-label use of infra-renal stent in the right common iliac artery.No procedure related harms detected.The final patient disposition could not be ascertained due to lack of medical information surrounding the discharge procedure.The manufacturing record review did not reveal any issues or deviations that would explain the reported event.The manufacturing records confirm that the lots met all requirements prior to release.Device remains implanted in the patient and was not returned, no evaluation completed.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7421540
Report Number2031527-2018-00295
Device Sequence Number37796
Product Code MIH
UDI-Device Identifier00818009011985
UDI-Public(01)00818009011985(17)171212
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/12/2017
Device Model NumberBA25-120/I20-40
Device Lot Number1283305016
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2018
Supplement Date Received by Manufacturer05/15/2018
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-LIMB: LOT: 1253183022; VELA INFRARENAL: LOT: 1252140016; VELA SUPRARENAL: LOT: 1342235004; AFX-LIMB: LOT: 1253183022; VELA INFRARENAL: LOT: 1252140016; VELA SUPRARENAL: LOT: 1342235004
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR